# SDR SWAA2020101221962

- Difficulty date: October 8, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N8551Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36951
- Aircraft time: 9,997 hours, 4,447 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Out Of Adjust
- Location: R1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A'S REPORT FORWARD SERVICE DOOR SLIDE/GIRT BAR IS DIFFICULT TO ARM/DISARM.  INSPECTED ESCAPE SLIDE RETAINER CLIPS, PER MM:25-66-01.  ADJUSTED CLIP CHECKS OK.
